I have been on many anti-depressants in the past, and the medications I am currently on are Wellbutrin, Vyvanse, Remeron, Clonidine, and Daysee. I had abused Vyvanse and Xanax in the past unfortunately, and I can remember while I was still abusing, my right pupil would always be bigger than my left one, and I could stay in the same lighting, without moving a centimeter, and my pupils would be moving in and out for no apparent reason. The right more so than the left. I haven't abused any medications since April (2013) and I still notice them doing this when my pupils are extremely dilated - which is something I also don't understand - on a regular basis. I was curious as to why this could be happening?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2010 • 2 answers
Posted 18 Oct 2010 • 2 answers
Posted 16 Apr 2011 • 2 answers
Posted 10 May 2013 • 1 answer
89have frequent severe headaches recently had seizure with pupils different sizes,had a stroke when?
Posted 24 Feb 2015 • 2 answers